# SDR MALA050196

- Difficulty date: January 29, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 32,392 hours, 27,370 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Alpha
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT "ALPHA" LIGHT AFTER T/O.  AIR RETURN TO MEMPHIS DUE TO ICE RESTRICTION.
